Invertibility of Nonparametric Stochastic Demand Functions
This paper considers structural nonparametric random utility models for continuous choice variables. It provides sufficient conditions on the structural model to yield reduced-form systems of nonparametric stochastic demand functions that constitute a global homeomorphism between demands and random utility components. Such homeomorphic relationships are essential for global identification of the structural model, the existence of well-specified probability models for choice variables and for the analysis of revealed stochastic preference.
|Date of creation:||Nov 2004|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: 44-20- 76316429
Fax: 44-20- 76316416
Web page: http://www.ems.bbk.ac.uk/
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- C. Gourieroux & Jean-Jacques Laffont & A. Monfort, 1979.
"Coherency Conditions In Simultaneous Linear Equation Models With Endogenous Switching Regimes,"
NBER Working Papers
0343, National Bureau of Economic Research, Inc.
- Gourieroux, C & Laffont, J J & Monfort, A, 1980. "Coherency Conditions in Simultaneous Linear Equation Models with Endogenous Switching Regimes," Econometrica, Econometric Society, vol. 48(3), pages 675-95, April.
- Daniel McFadden, 2005. "Revealed stochastic preference: a synthesis," Economic Theory, Springer, vol. 26(2), pages 245-264, 08.
When requesting a correction, please mention this item's handle: RePEc:bbk:bbkefp:0406. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.